Tornadoes · United States · Michigan · 2007
EF0 tornado, Banat, Michigan, June 7, 2007
This EF0 tornado ran 0.3 miles across Menominee County on June 7, 2007, touching down at 5:47 PM CDT and reaching 125 yards wide. It killed nobody, and did $20,000 of property damage.
The rating scale
Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.
EF065 to 85 mphthis tornado
Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.
EF186 to 110 mph
Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.
EF2111 to 135 mph
Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.
EF3136 to 165 mph
Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.
EF4166 to 200 mph
Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.
EF5over 200 mph
Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.
Unrated
The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.
The record
- Rating
- EF0
- Date
- June 7, 2007
- Touchdown
- 5:47 PM CDT (22:47 UTC)
- Lifted
- 5:48 PM CDT (22:48 UTC)
- On the ground
- 1 minutes
- Path length
- 0.3 miles (0.4 km)
- Path width
- 125 yards (114 m)
- Deaths
- 0
- Injuries
- 0
- Property damage
- $20,000
- County
- Menominee County
- Touchdown point
- 45.520, -87.782
- Lift-off point
- 45.520, -87.782
- Record number
- 0706071647-01
What the Weather Service recorded
Severe Thunderstorms produced large hail and damaging winds over west and south central Upper Michigan on the afternoon and evening of the 7th. A tornado also formed over Menominee County and uprooted numerous trees west of the town of Banat.
At 6:47 pm, a tornado touched down approximately 4 miles west of Banat in a forested area west of County Road 356. The EF-0 tornado was approximately 125 yards wide as it tore a quarter-mile path through forested areas and across County Road 356. With winds estimated at 80 mph, the tornado uprooted or snapped more than fifty large trees (diameter in excess of a foot and height greater than 50 feet) along its path before dissipating over forested swampland.
From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.
The forecast that day
The Storm Prediction Center had this point in a High Risk, with a 0.30 chance of a tornado within 25 miles, in the hatched area where significant tornadoes were expected. The outlook in force was issued at 19:55 UTC.
SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.
What forecasters said that day
The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before the tornado touched down at Jun 7, 3:50 PM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jun 7, 3:50 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MARQUETTE MI 450 PM EDT THU JUN 7 2007 .DISCUSSION... SHORT TERM (TONIGHT)... FOCUS SQUARELY ON THUNDERSTORMS AND SEVERE WEATHER POTENTIAL. 50KT H85 WINDS...H5 WINDS OF 100KT YIELD 0-6KM SHEAR OF 60-70KT AND SWIFT STORM MOTIONS OF 23050KT. ML CAPES 1000-1500J/KG POKING INTO SW CWA WITH T/TD IN UPR 70S AND TD INTO MID 60S. THUS FAR...ONLY ISOLD CELLS FARTHER EAST OVR ECNTRL WI...BUT OTHERWISE...CLUSTERS OF STORMS ALONG DRY LINE MOVING INTO SE MN...ARE THE MAIN ISSUE SO FAR. NUMEROUS REPORTS OF WIND DAMAGE WITH THESE CELLS...WHICH ARE PROJECTED INTO SW CWA WITHIN NEXT 3 HOURS. STILL UNCERTAIN HOW INSTABILITY GRADIENT OVR CWA WILL PLAY OUT THIS EVENING. FOLLOWING THE DRY LINE ACROSS CWA...THREAT OF STRONG STORMS WILL END BTWN 03Z-06Z. 0-1KM/0-3KM STORM RELATIVE HELICITY VALUES AND WARM FRONT ACROSS UPR MI WILL KEEP POSSIBILITY OF TORNADOES THIS EVENING. STRONG SHEAR AND SUFFICIENT INSTABILITY ALLOW SUPERCELL STRUCTURE WITH ANY DEVELOPING STORMS LEADING TO POTENTIAL LARGE HAIL AND DAMAGING WINDS. OVERALL...NOT A SITUATION TO MESS WITH. CELLS ARE UPSTREAM AND ARE PRODUCING DAMAGING WINDS...AT THE LEAST. SYNOPTIC WINDS NOT AS STRONG...EXCEPT IN THE EAST WHERE SUNSHINE PREVAILS. STILL...KEPT WIND ADVY THIS EVENING UNTIL STRONG FRONT BLOWS THROUGH. IT WILL NOT TAKE MUCH TO PRODUCE NON-THUNDERSTORM ADVY GUSTS WITH 30-40KT JUST OFF THE SURFACE. LONG TERM...(FRI THROUGH THU) FRI...EVEN WITH STRONG DRY ADVECTION AND 850 MB CAA IN THE MORNING...MODERATE 700-300 QVECTOR CONV WITH THE MID LEVEL TROUGH WILL STILL SUPPORT LOWER END CHANCE POPS FOR -SHRA...ESPECIALLY OVER THE NW CWA. SUNSHINE AND INCREASED MIXING BY AFTERNOON SHOULD ALSO LEAD TO GUSTY WEST WINDS WITH SOME GUSTS TO NEAR 40 MPH OVER THE KEWEENAW GIVEN FAVORABLE TERRAIN ORIENTATION AND NAM 1K-2K FT WINDS FCST AROUND 35 KT. STRONG QVECTOR DIV MOVING IN DURING THE AFTERNOON SHOULD BRING CLEARING SKIES FROM WEST TO EAST. FRI NIGHT INTO SUN...A MORE ZONAL PATTERN DEVELOPS WITH THE POTENTIAL FOR FAST WEAK SHORTWAVES MOVING THROUGH THE UPPER GREAT LAKES. HIGH PRES WITH DRY AIR IS EXPECTED TO GIVE WAY TO WAA AND MOISTURE RETURN BY SUN. EVEN WITH THE 850 MB THETA-E RDG POKING INTO THE WRN LAKES...PER 12Z GFS...SINCE THE FRONTAL BNDRY REMAINS OVER N OF LK SUPERIOR AND GFS MOISTURE/INSTABILITY SEEMS A BIT OVERDONE...SHRA/TSRA WERE NOT ADDED AT THIS POINT. MON THROUGH THU...MODELS ARE IN GOOD AGREEMENT WITH PATTERN AMPLIFICATION PUSHING A RDG INTO THE WRN AND CNTRL GREAT LAKES. THE GFS WAS A BIT MORE PROGRESSIVE COMPARED TO THE PREFERRED ECMWF/UKMET AND GFS ENS MEAN. CONSIDERABLE ENSEMBLE SPREAD HOWEVER AND PROXIMITY OF THE DEEPER MOISTURE AXIS TO WRN LK SUPERIOR PER ECMWF...WARRANTS AT LEAST LOWER END POPS ESPECIALLY OVER THE WEST BY WED/THU. && .MARINE...LOW PRES OF 29.0 INCHES OVER SW ONTARIO LATE THIS EVENING WILL DRAG A COLD FRONT ACROSS LAKE SUPERIOR OVERNIGHT AND EARLY FRI MORNING. SE WINDS GOING W IS WAY WINDS GO NEXT 24 HOURS. STRONG WIND FIELDS JUST OFF LK SURFACE...SO NEED TO CONTINUE POTENTIAL GALES UNTIL LOW PASSES TO NORTH ON FRI. ALREADY SEEING LOCAL CONVERGENCE EFFECTS PRODUCING GUSTS TO 45 KT. HIGH PRES BECOMES ESTABLISHED AFTER THAT WILL LEAD TO LIGHTER WINDS AND KEEP WINDS LESS THAN 30 KT THE REST OF THE FORECAST PERIOD. && .MQT WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 1 AM EDT /MIDNIGHT CDT/ FRIDAY FOR MIZ003>006-010>013-084. WIND ADVISORY UNTIL MIDNIGHT EDT /11 PM CDT/ TONIGHT FOR MIZ001>007-009>014-084-085. TORNADO WATCH UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING FOR MIZ002-009. && JLB
Hazardous weather outlook, Jun 7, 4:11 PM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 511 PM EDT THU JUN 7 2007 MIZ001>007-009>014-084-085-082115- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE- GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT- SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- 511 PM EDT THU JUN 7 2007 /411 PM CDT THU JUN 7 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING WITH THE POTENTIAL FOR DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES...ESPECIALLY WEST OF A LINE FROM MUNISING TO ESCANABA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE OVER WEST UPPER MICHIGAN WEDNESDAY AND OVER WEST AND CENTRAL UPPER MICHIGAN WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF ANY SEVERE WEATHER ARE APPRECIATED. LSZ221-241>248-263-264-082115- KEWEENAW BAY AND HURON BAY FROM LOWER ENTRANCE LIGHT TO PORTAGE LAKE TO HURON ISLANDS MI-SAXON HARBOR WI TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO MANITOU ISLAND MI- MANITOU ISLAND TO LOWER ENTRANCE OF PORTAGE CANAL MI- HURON ISLANDS TO MARQUETTE MI-MARQUETTE TO MUNISING MI- MUNISING TO GRAND MARAIS MI-GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR, EAST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE, MN, TO A LINE NORTHWARD FROM MANITOU IS. MI, BEYOND 5 NM AND SOUTH OF THE US/CANADIAN BORDER- LAKE SUPERIOR, EAST OF A LINE FROM MANITOU IS. MI NORTHWARD BEYOND 5 NM AND SOUTH OF THE US/CANADIAN BORDER, EXCLUDING WHITEFISH BAY- 511 PM EDT THU JUN 7 2007 /411 PM CDT THU JUN 7 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS WITH THE POTENTIAL FOR DAMAGING WINDS...LARGE HAIL AND ISOLATED WATERSPOUTS ARE POSSIBLE THIS EVENING...ESPECIALLY OVER SOUTHERN PORTIONS OF LAKE SUPERIOR. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE ON WESTERN LAKE SUPERIOR TUESDAY AND ACROSS WEST AND CENTRAL LAKE SUPERIOR WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ221-248-262-082115- BAY OF GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- LAKE MICHIGAN...FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE...SOUTHEASTWARD BEYOND 5 NM OFF SHORE TO THE MID- LINE OF THE LAKE- 511 PM EDT THU JUN 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE MICHIGAN. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING...WITH THE POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL...AND ISOLATED WATERSPOUTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JLB
In the hours before
Special weather statement, Jun 7, 2:25 PM CDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 325 PM EDT THU JUN 7 2007 MIZ012-072015- MENOMINEE- 225 PM CDT THU JUN 7 2007 ...SIGNIFICANT WEATHER ALERT FOR MENOMINEE COUNTY UNTIL 315 PM CDT... AT 222 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING ALONG A LINE EXTENDING FROM 9 MILES NORTH OF WAUSAUKEE TO 7 MILES SOUTHWEST OF POUND...OR ALONG A LINE EXTENDING FROM 23 MILES SOUTH OF KINGSFORD TO 27 MILES WEST OF MENOMINEE...MOVING NORTHEAST AT 80 MPH. PEOPLE IN MENOMINEE COUNTY...INCLUDING THE CITIES OF HERMANSVILLE... STEPHENSON...LA BRANCHE AND POWERS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. JLA
Local storm report, Jun 7, 3:45 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
445 PM EDT THU JUN 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL N MARENISCO 46.38N 89.68W
06/07/2007 E0.75 INCH GOGEBIC MI TRAINED SPOTTER
HAIL LASTED FOR A COUPLE MINUTES. ACCOMPANIED BY HEAVY
RAIN.
&&
TGREENSpecial weather statement, Jun 7, 4:42 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 542 PM EDT THU JUN 7 2007 MIZ007-072215- LUCE- 542 PM EDT THU JUN 7 2007 ...SIGNIFICANT WEATHER ALERT FOR LUCE COUNTY UNTIL 615 PM EDT... AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CURTIS...OR 12 MILES SOUTHWEST OF NEWBERRY. THE STORM WAS MOVING NORTHEAST AT 60 MPH. ONE HALF INCH DIAMETER HAIL...WIND GUSTS TO 50 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... MCMILLAN. DOLLARVILLE. NEWBERRY. SOO JUNCTION. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. JLA
Local storm report, Jun 7, 4:51 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
551 PM EDT THU JUN 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 7 NE MARENISCO 46.46N 89.60W
06/07/2007 E0.25 INCH GOGEBIC MI TRAINED SPOTTER
HEAVY RAIN FOR ABOUT 20MIN. HAIL LASTED FOR 20 SEC
&&
TGREENSpecial weather statement, Jun 7, 5:02 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 602 PM EDT THU JUN 7 2007 MIZ011-012-072300- DICKINSON-MENOMINEE- 502 PM CDT THU JUN 7 2007 ...SIGNIFICANT WEATHER ALERT FOR DICKINSON AND MENOMINEE COUNTIES UNTIL 600 PM CDT (700 PM EDT)... AT 459 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A SEVERE THUNDERSTORM 7 MILES NORTHWEST OF MOUNTAIN...OR 26 MILES SOUTHEAST OF CRANDON WISCONSIN...MOVING NORTHEAST AT 45 MPH. PEOPLE IN MENOMINEE AND SOUTHERN DICKINSON COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND A TORNADO. A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Special weather statement, Jun 7, 5:30 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 630 PM EDT THU JUN 7 2007 MIZ001-080015- KEWEENAW- 626 PM EDT THU JUN 7 2007 ...SIGNIFICANT WEATHER ALERT FOR KEWEENAW COUNTY UNTIL 815 PM EDT... AT 521 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 35 MILES SOUTH OF GRAND MARAIS MINNESOTA... MOVING NORTHEAST AT 45 MPH. THESE STORMS WILL BE MOVING OVER ISLE ROYALE BY 730 PM EDT. HAIL UP TO DIME SIZE...WINDS UP TO 30 MPH...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... WINDIGO. ROCK HARBOR. THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. DLG
The air that afternoon
The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.
Green Bay/Straub, WI (KGRB), 12:00Z
10.8 hours before the tornado, 118 km from the path. June 7, 2007.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -754 J/kg
- Surface CAPE
- 0 J/kg
- Mixed-layer LCL
- 992 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 212 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
- 0-3 km lapse rate
- 2.2 K/km
Green Bay/Straub, WI (KGRB), 00:00Z
1.2 hours after it, 118 km from the path. June 8, 2007.
- Mixed-layer CAPE
- 1468 J/kg
- Mixed-layer CIN
- -9 J/kg
- Surface CAPE
- 1851 J/kg
- Mixed-layer LCL
- 1216 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 188 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 7.5
- 0-3 km lapse rate
- 6.7 K/km
The surface observations
Iron Mountain (IMT), 42 km from the path, in the two hours either side.
| Time (UTC) | Temp (°F) | Dew point (°F) | Wind | Gust (kt) | Pressure (mb) | Weather |
|---|---|---|---|---|---|---|
| 00:00 UTC |
From the Iowa Environmental Mesonet's archive of airport observations.
The radar
The Marquette radar (KMQT), 114 km away, was scanning. The volume nearest the touchdown began at 22:47 UTC.
Open the radar archive at this moment, over the track
Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.
This ground now
The live radar over the trackEvery 2007 tornado in MichiganEvery tornado in Michigan since 1950Warnings in force in Michigan nowThe forecast where you are
The other tornadoes of June 7, 2007
11 more were confirmed in the United States that day.
| Date | Time | Rating | Where | Path (mi) | Width (yd) | Deaths | Injuries | Damage |
|---|---|---|---|---|---|---|---|---|
| June 7 | 12:48 PM CDT | EF0 | Marion, IA | 0.2 | 30 | |||
| June 7 | 1:25 PM CDT | EF0 | Wilkin, MN | 0.2 | 25 | |||
| June 7 | 1:41 PM CDT | EF1 | Otter Tail, MN | 5.8 | 100 | |||
| June 7 | 2:10 PM CDT | EF2 | Otter Tail, MN | 7.0 | 150 | |||
| June 7 | 2:35 PM CDT | EF0 | Appanoose, IA | 0.1 | 25 | |||
| June 7 | 4:01 PM CDT | EF2 | Marathon, WI | 7.3 | 225 | $343,000 | ||
| June 7 | 5:20 PM EDT | EF0 | Hendry, FL | 1.2 | 40 | $8,000 | ||
| June 7 | 4:26 PM CDT | EF0 | Wood, WI | 0.0 | 40 | |||
| June 7 | 4:31 PM CDT | EF3 | Menominee, WI | 40.1 | 1,320 | 3 | $15 million | |
| June 7 | 5:37 PM CDT | EF1 | Marinette, WI | 3.0 | 200 | $12,000 | ||
| June 7 | 6:16 PM CDT | EF1 | Marinette, WI | 3.6 | 200 | 1 | $8,000 |
What this means
Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.
Sources
NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.